MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Catalog Number 99400-000372
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer¿s device and verified the reported issue.The device was disassembled and all pcbs were individually tested and were found to be functional.After reassembling the device, the issue did not recur.After other unrelated repairs were completed, proper device operation was observed through functional and performance testing and the device was returned to the customer for use.It is likely that an internal connector or component was not seated properly, however the cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted physio-control to report a non-critical issue with their device.Upon evaluation of the customer¿s device, physio-control observed that the device was unable to complete a boot cycle.In this state the device would be inoperable and defibrillation therapy would not be available if needed.There was no patient use associated with the reported event.

Brand Name
LIFEPAK(R) 12 DEFIBRILLATOR/MONITOR SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key8632133
Report Number0003015876-2019-00894
Device Sequence Number1655742
Product Code MKJ
UDI-Device Identifier00721902148460
UDI-Public00721902148460
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K102972
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number99400-000372
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2019
Initial Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1